# SDR SWAA062289

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,862 hours, 62,108 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE FRAYED.  REMOVED AND REPLACED EVAC SLIDE CABLE PER MM.
